# SDR 95ZZZX5894

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Failed
- Location: Nr 3 Position
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO DAYTON, THE MAIN CARGO COMPARTMENT SMOKE WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE NR 3 POSITION SMOKE DETECTOR, OPS CHECKED NORMAL.
